# SDR 4DPA2022121300001

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 35,541 hours, 32,468 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: MS295262
- Part serial: NA
- Condition: Missing
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED UPON CLIMB OUT, WE RECEIVED A FUEL IMBALANCE CAUTION. THE FUEL WAS BALANCED ON THE GROUND. ARRIVING AT THE FUEL PAGE, I NOTICED WE WERE ALMOST 1000LBS OFF BETWEEN TANKS WITH THE RIGHT TANK BEING THE LOW SIDE. I IMMEDIATELY BEGAN A FUEL TRANSFER. AS SOON AS I BEGAN THE TRANSFER, I RECEIVED A CALL FROM THE FLIGHT ATTENDANT WHO ADVISED THAT CUSTOMERS ARE NOTICING A LOT OF FLUID COMING FROM THE RIGHT WING. I TALKED IT OVER WITH THE FO AND MADE THE DECISION TO RETURN GIVEN THE TWO EVENTS. UPON LANDING, MX NOTICED THE FUEL CAP WAS MISSING FROM THE TOP OF THE RIGHT WING. CORR ACTION- MX INSTALLED A NEW FUEL CAP. JSX ALSO INITIATED A FLEETWIDE FUEL CAP INSPECTION FOR CONDITION AND INSTALLATION.
